# SDR USAA970182

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 14911
- Part time: 15,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, VISUAL AND NDT INSPECTION DETECTED CRACKS ON SKIN CONNECTIN ANGLES, LEFT 1 INCH, RIGHT .375 INCH AT STATION 14911, STRINGER NR 11LHS, STRINGER NR 64 RHS.  INSTALLED DOUBLER REPAIR PER US AIRWAYS EA NR 32204A.  (M)
